# SDR E3MA20110606

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N527ME
- Make and model: Urocop EC135T2
- Aircraft serial: 0552
- Aircraft time: 3,048 hours
- Engine: Tmeca ARRIUS2B2
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Search Light
- Component: Search Light
- Component part number: 099799100
- Stage of operation: HO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING HOVER OPERATION, THE PILOT NOTICED SMOKE COMING FROM THE BOOT AROUND THE CYCLIC.  AFTER LANDING A VISUAL INSP IN THE AREA BELOW THE CYCLIC BOOT COVER REVEALED LOOSE RING TERMINALS (ON WIRES 2006N AND 2008N) FOR THE MOVEABLE SEARCH LIGHT.
